PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
International Journal of Mathematics and Mathematical Sciences
Volume
32
Article Title
On the maximum value for Zygmund class on an interval
List of Authors
  • Huang Xinzhong
  • Oh Sang Kwon
  • Jun Eak Park
Article ID
329498
Article Type
No. of Pages
7 Pages
Corresponding Author
Additional Authors

Invoice Details

Invoice Issue Date
19 June 2021
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$